# SDR REXA2013081901470

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 13,561 hours, 8,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 97706
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ESPU BATTERY PACK NOT INSTALLED IN PROPER POSITION.  R & R ESPU BATTERY PACK IAW MAL JC 33-900-701. OPS CHECKED GOOD.
